Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What is the side effect of depakote oxyelite ?

seizure medication and oxyELITE are their any side effects i should be concerened about?
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hello
Thanks for your query.     


Most common side effects persist or become troublesome or bothersome when using Depakote oxyelite for long duration & Delayed-Release Tablets:

Change in appetite; constipation; diarrhea; dizziness; drowsiness; hair loss; headache; indigestion; nausea; stomach cramps or pain; trouble sleeping; vomiting; weakness; weight changes.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions